MathSciNet Relay Station
MathSciNet bibliographic data
MR536954 30D55 (46J15)
Latter, Robert H.; Uchiyama, Akihito The atomic decomposition for parabolic $H\sp{p}$ spaces. Trans. Amer. Math. Soc. 253 (1979), 391–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement